MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device tilting and a patient perforation occurred.In (b)(6) 2012, a greenfield filter was implanted in a patient in (b)(6) 2019, a computed tomography (ct) revealed the apex of filter lied within 5mm of the confluence of the right renal vein.There was posterior tilt of apex.There was also a borderline strut perforation along 2 posterior struts and medial strut.The medial strut contacts surface of aorta.
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9938837
Report Number2134265-2020-04677
Device Sequence Number16304649
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2013
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0013248487
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/24/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date08/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR